Weby shortcut

Publicações

Atualizado em 01/04/19 16:30.
Artigos Completos Publicados em Periódicos
2018
 

1. Bento,G.C.; Bouza Allende, G.;Pereira, Y.R.L.;  A Newton-Like Method For Variable Order Vector Optimization Problems,  Journal Of Optimization Theory And Applications 177 (2018), 201-- 221.

2.  Carvalho, M.L.M.; Goncalves, J.V.A.;  Silva, E.D. ; Santos, C.A.P.;  A Type Of Brézis-Oswald Problem To The $${PHI}$$- Laplacian Operator With Very Singular Term,  Milan Journal Of Mathematics 86 (2018), 53-- 80.

3. Bento,G.C;  Cruz Neto, J.X.;  Santos,P.S.M.; Souza, S.S.;  A Weighting Subgradient Algorithm For Multiobjective Optimization,  Optimization Letters 12 (2018), 399-- 410.

4. Goncalves, M.L.N.;  Oliveira,F.R.;  An Inexact Newton-Like Conditional Gradient Method For Constrained Nonlinear Systems,  Applied Numerical Mathematics 132 (2018), 22-- 34.

5.  Garcia, R.A.; Vieira, E.S.;  Asymptotic Behavior Of The Shape Of Planar Polygons By Linear Flows,  Linear Algebra And Its Applications 557 (2018), 508-- 528.

6. Tonon, D.J.;  Carvalho, T.;  Filho, J.L.C.;  Canonical Forms For Codimension One Planar Piecewise Smooth Vector Fields With Sliding Region,  Journal Of Dynamics And Differential Equations 30 (2018), 1-- 22.

7. Vargas Junior, V.;  Correa, A.R ;  Machado, F.P.;  Colonization And Collapse On Homogeneous Trees,  Journal Of Statistical Physics 173 (2018), 1386-- 1407.

8. Silva, E.D.;  Carvalho, M.L.M.;  Goncalves, J.V.A.; Goulart, C.;  Critical Quasilinear Elliptic Problems Using Concave-Convex Nonlinearities;  Annali Di Matematica Pura Ed Applicata 1 (2018), 1-- 34.

9. Corro, A.M.V. ;  Fernandes, K.V.;  Riveros, C.M.C.;  Generalized Weingarten Surfaces Of Harmonic Type In Hyperbolic 3-Space,  Differential Geometry And Its Applications 58 (2018), 202-- 226.

10. Pina,R.S; Santos, J.P.;  Group-Invariant Solutions For The Ricci Curvature Equation And The Einstein Equation,  Journal Of Differential Equations 266 (2018), 11--  Idioma

11.  Ferreira, O.P.;  Nemeth, S.Z.;  How To Project Onto Extended Second Order Cones;  Journal Of Global Optimization 70 (2018), 707-- 718.

12.  Bento, G.C.;  Ferreira, O.P.;  Soubeyran, A. ;  Sousa Junior, V.L.;  Inexact Multi-Objective Local Search Proximal Algorithms;  Journal Of Optimization Theory And Applications 177 (2018), 181-- 200.

13.  Ferreira, O.P.;  Silva, G.N.;  Inexact Newton Method For Non-Linear Functions With Values In A Cone;  Applicable Analysis 1 (2018), 1-- 17.

14. Garcia, R.A.;  Freitas, B.R.; Inflection Points On Hyperbolic Tori Of S3;  Quarterly Journal Of Mathematics 69 (2018), 709-- 728.

15. Neto, B.L.;  Barboza, M.B.;  Pina, R.S.;  Invariant Solutions For The Einstein Field Equation;  Journal Of Mathematical Physics 59 (2018), 62501--  62521.

16. Goncalves, M.L.N.;  Melo, J.G.;  Adona, V.A.;  Iteration-Complexity Analysis Of A Generalized Alternating Direction Method Of Multipliers,  Journal Of Global Optimization 73 (2018), 331-- 348.

17. Ferreira, O.P.;  Louzeiro, M.S.;  Prudente, L.F.;  Iteration-Complexity Of The Subgradient Method On Riemannian Manifolds With Lower Bounded Curvature; Optimization 1 (2018), 1-- 17.

18.  Medrado, J.C.R.;  Salo, J.L. ;  Freitas, B.R.;  Limit Cycles Of Continuous And Discontinuous Piecewise-Linear Differential Systems,  Journal Of Computational And Applied Mathematics 338 (2018), 311-- 323.

19. Ferreira, O.P.;  Silva, G.N.;  Local Convergence Analysis Of Newton's Method For Solving Strongly Regular Generalized Equations  Journal Of Mathematical Analysis And Applications 458 (2018), 481-- 496.

20. Silva, K.; Macedo, A.;  Local Minimizers Over The Nehari Manifold For A Class Of Concave-Convex Problems With Sign Changing Nonlinearity,  Journal Of Differential Equations  265 (2018), 1894-- 1921.

21.  Mota, J.C. ;  Souza, A.J.;  Multiple Traveling Waves For Dry Forward Combustion Through A Porous Medium,  Siam Journal On Applied Mathematics (PRINT 78 (2018), 1056-- 1077.

22. Prudente, L.F.;  Lucambio Pere,L.R.;  Nonlinear Conjugate Gradient Methods For Vector Optimization;  Siam Journal On Optimization 28 (2018), 2690-- 2720.
23. Ilyasov, Y.;  On An Inverse Optimization Spectral Problem And A Corresponding Nonlinear Boundary-Value Problem,  Mathematical Notes 10 (2018).
24. Silva, K.; Yavdat, Y.; On Branches Of Positive Solutions For P-Laplacian Problems At The Extreme Value Of Nehari Manifold Method, American Mathematical Society. Proceedings 146 (2018), 2925-- 2935.
25.  Neto, B.L.;  Tenenblat, K.; On Gradient Yamabe Solitons Conformal To A Pseudo-Euclidean Space, Journal Of Geometry And Physics 123 (2018), 284-- 291.
26. Silva, E.D. ;  Do O, J.M.B.;  Melo Junior, J.C.A; On Nonquadratic Fractional Coupled Elliptic Systems, Complex Variables And Elliptic Equations 1 (2018), 1-- 25.
27.  Euzebio, R.D.; Carvalho, T.; Salo, J.L.; On Poincaré-Bendixson Theorem And Non-Trivial Minimal Sets In Planar Nonsmooth Vector Fields, Publicacions Matemàtiques 62 (2018), 113-- 131.
28. Silva, E.D.; Yang, M.; Silva. M.L.;  Melo Junior, J.C.A.; On The Critical Cases Of Linearly Coupled Choquard Systems, Applied Mathematics Letters 1 (2018), 1-- 7.
29. Silva, K.;  Macedo, A.; On The Extremal Parameters Curve Of A Quasilinear Elliptic System Of Differential Equations, Nodea. Nonlinear Differential Equations And Applications Ed. 25 (2018), 1-- 19.
30.  Goncalves, M.L.N.; On The Pointwise Iteration-Complexity Of A Dynamic Regularized, Applied Mathematics And Computation 336 (2018), 315-- 325.
31. Ferreira, O.P.;  Nemeth, S.Z.; On The Spherical Convexity Of Quadratic Functions, Journal Of Global Optimization 1 (2018), 1-- 9.
32. Ferreira, O.P.;  Nemeth, S.Z.; Xiao, L.; On The Spherical Quasi-Convexity Of Quadratic Functions, Linear Algebra And Its Applications 1 (2018), 1-- 24.
33.Pina,R.S.; Neto, B.L.; On The Structure Of Einstein Warped Product Semi-Riemannian Manifolds, Journal Of Integrable Systems 3 (2018), 1-- 11.
34. Pina, R.S.; Souza, M.A.; Silva, C.R.; On The Study Of A Class Of Non-Linear Differential Equations On Compact Riemannian Manifolds, Publicationes Mathematicae (DEBRECEN 92 (2018), 277-- 292.
35. Goncalves, M.L.N.; Marques Alves, M.; Melo, J.G.; Pointwise And Ergodic Convergence Rates Of A Variable Metric Proximal Alternating Direction Method Of Multipliers, Journal Of Optimization Theory And Applications 177 (2018), 448-- 478.
36. Pina,R.S.; Pieterzack, M.D.; Prescribed Curvature Tensor In Locally Conformally Flat Manifolds, Journal Of Geometry And Physics 123 (2018), 438-- 447.
37. Bento, G.C.; Cruz Neto, J.X.; Meireles, L.V.; Proximal Point Method For A Special Class Of Nonconvex Multiobjective Optimization Functions, Optimization Letters 12 (2018), 311-- 320.
38.  Bento, G.C.; Cruz Neto, J.X.; Meireles, L.V.; Proximal Point Method For Locally Lipschitz Functions In Multiobjective Optimization Of Hadamard Manifolds , Journal Of Optimization Theory And Applications 179 (2018), 1-- 16.
39. Bento, G.C.;  Ferreira, O.P.; Pereira, Y.R.L.; Proximal Point Method For Vector Optimization On Hadamard Manifolds, Operations Research Letters 46 (2018), 13-- 18.
40.  Carvalho, M.L.M.;  Goncalves, J.V.A.;  Santos, C.A.P.; Quasilinear Elliptic Systems With Convex-Concave Singular Terms $\PHI\!-\!LAPLACIAN$ Operator, Differential And Integral Equations 31 (2018), 231-- 256.
42.  Neto, B.L.;  Santos, J.P.; Reduction Of The N-Dimensional Static Vacuum Einstein Equation And Generalized Schwarzschild Solutions, Journal Of Mathematical Analysis And Applications 1 (2018), 1-- 15.
43. Neto, B.L.;  Solorzáno, N.; Static Perfect Fluid Spacetime With Half Conformally Flat Spatial Factor, Manuscripta Mathematica 1 (2018), 1-- 13.
44.  Bento, G.C.;  Cruz Neto, J.X.;  Acedo, G.L.;  Soubeyran, A.;  Souza, J.C.O.; The Proximal Point Method For Locally Lipschitz Functions In Multiobjective Optimization With Application To The Compromise Problem, Siam Journal On Optimization 28 (2018), 1104-- 1120.
45. Garcia, R.A.; Circuncentros das órbitas triangulares de um bilhar elíptico. Nexus Mathematicae, v. 01, p. 01-15, 2018.
46.  Tonon, D.J.;  Salo,J.L.; The Symmetric Periodic Orbits For The Two-Electron Atom, Letters In Mathematical Physics 108 (2018), 1851-- 1871.
 
2017
1. Pina, R. S. ; Sousa, M. L.; A Family Of Warped Product Semi-Riemannian Einstein Metrics, Differential Geometry And Its Applications 50 (2017), 105-- 115.
2. Cruz, J. Y. B.; An Iterative Method For Split Inclusion Problems Without Prior Knowledge Of Operator Norms, Journal Of Fixed Point Theory And Its Applications 19 (2017), 2017-- 2036.
3. Carvalho, T.; Euzebio, R. D.; Teixeira, M. A.; Tonon, D. J.; Birth Of Limit Cycles From A 3d Triangular Center Of A Piecewise Smooth Vector Field, Ima Journal Of Applied Mathematics 82 (2017), 561-- 578.
4. Garcia, R. A.; Langevin, R. N.; Walczak, P.; Darboux Curves On Surfaces, Journal Of The Mathematical Society Of Japan 69 (2017), 1-- 24.
5. Mizukoshi, M. T.; Cecconello, M. S.; Dynamics And Bifurcations Of Fuzzy Nonlinear Dynamical Systems, Fuzzy Sets And Systems 319 (2017), 81-- 92.
6. Du, F.; Qiaoling, W. ; Adriano, L. R; Pereira, R. G.; Eigenvalue Eigenvalue Inequalities For The Markov Diffusion Operator, Monatshefte Fur Mathematik 185 (2017), 207-- 230.
7. Garcia, R. A.; Tello, J. M. S.; Elipsoid Monge?A I Konfiguracje Linii Krzywiznowych Na Powierzchniach I Przestrzeniach Euklidesowych - Uwagi Historyczne, Antiquitates Matematicae 10 (2017), 169-- 184.
8. Furtado, M. F.; Silva, E. D.; Silva, M. L.; Existence Of Solution For A Generalized Quasilinear Elliptic Problem, Journal Of Mathematical Physics 58 (2017), 31503-- .
9. Riveros,C. M. C.; Corro, A. M. V.; Geodesic In Minimal Surfaces, Mathematical Notes 101 (2017), 497-- 514.
10. Pina, R. S.; Sousa, M. L.; Gradient Ricci Solitons With Structure Of Warped Product, Results In Mathematics / Resultate Der Mathematik 71 (2017), 825-- 840.
11. Carvalho, T.; Cristiano, R.; Pagano, D. J.; Tonon, D. J.; Hopf And Homoclinic Bifurcations On The Sliding Vector Field Of Switching Systems In R^3, Physica. D, Nonlinear Phenomena 347 (2017), 12-- 20.
12. Riveros, C. M. C.; Corro, A. M. V.; Hypersurfaces With Planar Lines Of Curvature In Euclidean Space, Selecciones Matematicas 4 (2017), 152-- 161.
13. Goncalves, M. L. N.; Melo, J. D. G.; Renato D. C. Monteiro, R. D. C.; Improved Pointwise Iteration-Complexity Of A Regularized Admm And Of A Regularized Non-Euclidean Hpe Framework, Siam Journal On Optimization 27 (2017), 379-- 407.
14. Pina, R. S.; Neto, B. L.; Invariant Solutions For The Static Vacuum Equation, Journal Of Mathematical Physics 58 (2017), 72502-- .
15. Bento, G. C.; Ferreira, O. P.; Melo, J. D. G.; Iteration-Complexity Of Gradient, Subgradient And Proximal Point Methods On Riemannian Manifolds, Journal Of Optimization Theory And Applications 173 (2017), 548-- 562.
16. Ferreira, O. P.; Silva, G. N.; Kantorovich's Theorem On Newton's Method For Solving Strongly Regular Generalized Equation, Siam Journal On Optimization 27 (2017), 910-- 926.
17. Martins, T. B. O.; Ferreira, O. P. Kantorovich?S Theorem On Newton?S Method Under Majorant Condition In Riemannian Manifolds, Journal Of Global Optimization 68 (2017), 387-- 411.
18. Riveros, C. M. C.; Corro, A. M. V.; Laplace Invariants In Hypersurfaces Parametrized By Lines Of Curvature, Selecciones Matematicas 4 (2017), 30-- 37.
19. Carvalho, T.; Salo, J. L.; Tonon, D. J.; Limit Cycles Of Discontinuous Piecewise Polynomial Vector Fields, Journal Of Mathematical Analysis And Applications 449 (2017), 572-- 579.
20. Martins, R. M.; Salo, J. L.; Tonon, D. J.; Limit Cycles Of Piecewise Smooth Differential Equations On Two Dimensional Torus, Journal Of Dynamics And Differential Equations OnlineS/V (2017), 1-- 17.
21. Ferreira, O. P. Jean-Alexis, C.; Pietrus, A.; Metrically Regular Vector Field And Iterative Processes For Generalized Equations In Hadamard Manifolds, Journal Of Optimization Theory And Applications 175 (2017), 624-- 651.
22. Silva, E. D.; Cavalcante, T. R.; Multiplicity Of Solutions To Fourth-Order Superlinear Elliptic Problems Under Navier Conditions, Electronic Journal Of Differential Equations 2017 (2017), 1-- 16.
23. Severo, U. B.; Moraes, E. F. G; Silva, E. D.; On A Class Of Quasilinear Schrödinger Equations With Superlinear Or Asymptotically Linear Terms, Journal Of Differential Equations 263 (2017), 3550-- 3580.
24. Cruz, J. Y. B.; On Proximal Subgradient Splitting Method For Minimizing The Sum Of Two Nonsmooth Convex Functions, Set-Valued And Variational Analysis 25 (2017), 245-- 263.
25. Fernandes, T. A.; Ferreira, O. P.; Jinyun, Y.; On The Superlinear Convergence Of Newton?S Method On Riemannian Manifolds, Journal Of Optimization Theory And Applications 173 (2017), 828-- 843.
26. Euzebio, R. D.; Gouveia, M. R. A.; Poincaré Recurrence Theorem For Non-Smooth Vector Fields, Zeitschrift Fur Angewandte Mathematik Und Physik 68 (2017), 40--.
27. Silva, E. D.; Furtado, M. F.; Ruviaro, R.; Semilinear Elliptic Problems With Combined Nonlinearities On The Boundary, Annali Di Matematica Pura Ed Applicata 196 (2017), 1887-- 1901.
28. Correa, F. J. S. A.; Carvalho, M. L. M.; Goncalves, J. V. A.; Silva, E. D.; Sign Changing Solutions For Quasilinear Superlinear Elliptic Problems, Quarterly Journal Of Mathematics 68 (2017), 391-- 420.
29. Goncalves, J. V. A.; Miyagaki, O. H.; Marcial, M. R.; Singular Nonhomogeneous Quasilinear Elliptic Equations With A Convection Term, Mathematische Nachrichten 290 (2017), 2280-- 2295.
30. Tonon, D. J.; Salo, J. L.; Symmetric Periodic Orbits For The Collinear Charged 3-Body Problem, Journal Of Mathematical Physics 58 (2017), 22702--.
31. Mota, J. C.; Santos, M. M. ; Santos, R. A.; The Cauchy Problem For A Combustion Model In A Porous Medium With Two Layers, Monatshefte Fur Mathematik 185 (2017), 1-- 34.
32. Vieira, E. V.; Franzosa, R.; Transition Matrix Theory, Transactions Of The American Mathematical Society 369 (2017), 7737--.
33. Almeida, M. F.; Ferreira, L. C. F.; Lima, L. S. M.; Uniform Global Well-Posedness Of The Navier-Stokes-Coriolis System In A New Critical Space, Mathematische Zeitschrift 287 (2017), 735-- 750.
34. Euzebio, R. D.; Salo, J. L.; Zero-Hopf Bifurcation In A Chua System, Nonlinear Analysis 37 (2017), 31-- 40.